E. Bareiss, Sylvester's identity and multistep integer-preserving Gaussian elimination, Math. of Comput, vol.22, pp.565-578, 1968.

S. Basu, R. Leroy, and M. F. Roy, A bound on the minimum of the real positive polynomial over the standard simplex, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00350115

S. Basu, R. Pollack, and M. Roy, Algorithms in Real Algebraic Geometry, Algorithms & Comput. in Math, vol.10, 2006.
URL : https://hal.archives-ouvertes.fr/hal-01083587

D. Bernstein, The number of roots of a system of equations, Funct. Anal. and Appl, vol.9, pp.183-185, 1975.

H. F. Blichfeldt, A new principle in the geometry of numbers, with some applications, Trans. AMS, vol.15, pp.227-235, 1914.

W. D. Brownawell and C. K. Yap, Lower bounds for zero-dimensional projections, Proc. Annual ACM Symp. on Symbolic and Algebraic Computation (ISSAC), 2009.

M. Burr, S. Choi, B. Galehouse, and C. K. Yap, Complete subdivision algorithms, II: Isotopic meshing of singular algebraic curves, Proc. 33th ACM Int'l Symp. on Symbolic & Algebraic Comp. (ISSAC), pp.87-94, 2008.

J. Canny, Generalised characteristic polynomials, J. Symbolic Computation, vol.9, pp.241-250, 1990.

J. F. Canny, The Complexity of Robot Motion Planning, ACM Doctoral Dissertation Award Series, 1987.

J. F. Canny and I. Z. Emiris, A subdivision-based algorithm for the sparse resultant, J. ACM, vol.47, pp.417-451, 2000.

D. Cox, J. Little, and D. O'shea, Using Algebraic Geometry. Number 185 in GTM, 2005.

C. D'andrea and I. Z. Emiris, Computing sparse projection operators, Symbolic Computation: Solving Equations in Algebra, Geometry, & Engineering, vol.286, pp.121-140, 2001.

C. D'andrea, T. Krick, and M. Sombra, Heights of varieties in multiprojective spaces and arithmetic nullstellensatze, Annales Scientifiques de l'ENS, vol.4, pp.549-627, 2013.

J. H. Davenport, Cylindrical algebraic decomposition, School of Math. Sciences, Univ. Bath, 1988.

A. Eigenwillig, V. Sharma, and C. K. Yap, Almost tight recursion tree bounds for the Descartes method, Proc. 31th ACM Int'l Symp. on Symbolic & Algebraic Comp. (ISSAC), pp.71-78, 2006.

I. Z. Emiris, Sparse Elimination and Applications in Kinematics, 1994.

I. Z. Emiris, B. Mourrain, and E. P. Tsigaridas, The DMM bound: Multivariate (aggregate) separation bounds, Proc. 35th ACM Int'l Symp. on Symbolic & Algebraic Comp. (ISSAC), pp.243-250, 2010.
URL : https://hal.archives-ouvertes.fr/inria-00393833

P. Escorcielo and D. Perrucci, On the davenport-mahler bound, Journal of Complexity, vol.41, pp.72-81, 2017.

I. Gelfand, M. Kapranov, and A. Zelevinsky, Discriminants, Resultants and Multidimensional Determinants, 1994.

M. Giusti and J. Heintz, La détermination des points isolés et de la dimension d'une variété algébrique peut se faire en temps polynomial, Proc. Int. Meeting on Commutative Algebra, 1993.

L. González-vega and G. Trujillo, Multivariate Sturm-Habicht sequences: Real root counting on n-rectangles and triangles. Real Algebraic and Analytic Geometry (Segovia, 1995), Rev. Mat. Univ. Complut. Madrid, vol.10, pp.119-130, 1997.

G. Jeronimo and D. Perrucci, On the minimum of a positive polynomial over the standard simplex, J. Symbolic Computation, vol.45, pp.434-442, 2010.

J. R. Johnson, Algorithms for Polynomial Real Root Isolation, 1991.

A. Kobel and M. Sagraloff, Improved complexity bounds for computing with planar algebraic curves, J. Complexity, vol.31, 2015.

T. Krick, L. Pardo, and M. Sombra, Sharp estimates for the arithmetic Nullstellensatz, Duke Math. J, vol.109, pp.521-598, 2001.

A. Mantzaflaris, B. Mourrain, and E. Tsigaridas, Continued fraction expansion of real roots of polynomial systems, Proc. Symbolic-Numeric Comput, pp.85-94, 2009.
URL : https://hal.archives-ouvertes.fr/inria-00387399

M. Mignotte, Mathematics for Computer algebra, 1991.

M. Mignotte, On the distance between the roots of a polynomial, Appl. Algebra Eng. Commun. Comput, vol.6, pp.327-332, 1995.

M. Mignotte and D. Tef?nescu, Polynomials: An algorithmic approach, 1999.

P. S. Milne, On the solution of a set of polynomial equations, Symbolic & Numerical Computation for AI, pp.89-102, 1992.

P. Pedersen, Counting real zeros, 1991.

P. Pedersen, M. F. Roy, and A. Szpirglas, Counting real zeros in the multivariate case, Computational Algebraic Geometry. Birkhäuser, vol.109, pp.203-224, 1993.

S. Rump, Polynomial minimum root separation, Math. of Computation, vol.33, pp.327-336, 1979.

M. Sombra, The height of the mixed sparse resultant, Amer. J. Math, vol.126, pp.1253-1260, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00119390

E. Tsigaridas and I. Emiris, On the complexity of real root isolation using continued fractions, Theor. Comput. Sci, vol.392, pp.158-173, 2008.
URL : https://hal.archives-ouvertes.fr/inria-00116990

J. C. Yakoubsohn, Numerical analysis of a bisection-exclusion method to find zeros of univariate analytic functions, J. Complexity, vol.21, pp.652-690, 2005.

C. K. Yap, Fundamental Problems of Algorithmic Algebra, 2000.